Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Severe cough since days, itching under chin during cough, get cough only during exercising. Cause?

I ve had a bad cough for a few days now since Is last went to the gym for my weekly workout. It started about 30 minutes post cool down and my neck/ under chin itch like crazy every time i cough. I ve noticed it is only when I cough when doing any form of exercise ( which is the only time I m coughing present). What could be causing the itching?
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  430
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Jun 2015
Hello dear,
The symptoms suggest that you might be having Allergic bronchitis.

Management includes:
1. Antihistamine preparations like Allegra can be taken for symptomatic relief.
2. Montelukast, which is used as a maintenance therapy.
3. Maintain adequate hydration & take a healthy balance diet.
4. Also make sure that you are well protected from cold, dust & other allergens.
Wishing you a good health.
Thanks & take care.
Answered: Sun, 22 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor